MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s40800-017-0066-8

Медицинская библиотека · Drug safety - case reports · 2018

Tramadol-Induced Hiccups: A Report of Two Cases.

Panchal Radhika, Bhutt Vishal, Anovadiya Ashish, Purohit Bhargav, Dekhaiya Firdaus, Goswami Nutanbala

СтатьяПеревод пока не подготовлен

Аннотация

Hiccups can be idiopathic, psychogenic and organic, with drugs being one of the most important causes of hiccups. Although the exact pathophysiological processes involved are still poorly understood, the neurotransmitters dopamine, serotonin, and γ-aminobutyric acid (GABA) have been documented to play a significant role in the generation of hiccups. We report on two patients with cellulitis who developed hiccups with the use of tramadol as an analgesic. The possible mechanisms and clinical implications of this rare adverse event are discussed. Both patients recovered from the hiccups with the use of baclofen tablets.

Для цитирования: Panchal Radhika, Bhutt Vishal, Anovadiya Ashish, Purohit Bhargav, Dekhaiya Firdaus, Goswami Nutanbala. Tramadol-Induced Hiccups: A Report of Two Cases.. Drug safety - case reports. 2018. DOI: 10.1007/s40800-017-0066-8.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.